# SDR REXA2020121800838

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 13,942 hours, 10,163 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE WARNING IN FLT WHILE PAX IN LAV.  PERFORMED OPERATIONS CHECK OF FWD LAV SMOKE DETECTOR, CHECKS GOOD.
